Pages

Flu Shot



My posting has been slow this week and I think it has to be from the flu shot I had this past Tuesday.
Ever since that day my energy has been low.  Yesterday I took a long two hour nap.  I usually don't take naps.
That's all for this post.

Enjoy the weekend.



9 comments:

  1. John, I wish you get better soon. That is very smart that you are taking a nap. It's very healing!

    Stay warm and cozy! I wish you a relaxing weekend!

    ReplyDelete
  2. John, I refuse to take flu shots because years ago I did have one and guess what, it was the first time that I ever had the flu. I thought I was dying, so I won't do that again.
    I wish you the best with your recovery, and let's hope you can keep the flu at bay. It does work for most people.

    ReplyDelete
    Replies
    1. Thanks RPD
      I'll think twice before doing it again. Maybe it was a bad reaction. It was not the flu but it left me very tired.

      Delete
  3. Their are some who have an allergic reaction to the flu shots...maybe you had some slight adverse reaction, John. Just rest and I hope that you feel more like yourself very soon~~~

    ReplyDelete
  4. I am going to take it today ! sigh.... I hate the needles... really hate them :-(
    ciao

    ReplyDelete
  5. You must be tired these past few days that's why you're feeling unwell. Flu shots don't have any side effects that can cause you to feel restless. Anyway, give yourself a good sleep, recharge your body, and gain back all your much needed energy for your daily activities.

    -Karina Rheaume @ USHealthWorks (Everett-Paine-Field-Center)

    ReplyDelete
  6. Yes, probably. Flu shots don’t always have side effects on people though. Did you have the same reaction to it last year? I hope you told your doctor about it, just to be sure. Velvet@USHealthWorks.com/Cupertino-Center.html

    ReplyDelete

I enjoy reading your comments.
I'll visit your blog.

recent

Recent Posts Widget